MathSciNet Relay Station
MathSciNet bibliographic data
MR1120604 (93h:11050) 11F72 (11L05 11M41)
Cogdell, J.; Li, J.-S.; Piatetski-Shapiro, I.; Sarnak, P. Poincaré series for ${\rm SO}(n,1)$. Acta Math. 167 (1991), no. 3-4, 229–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement